# SDR AALA20170119007

- Difficulty date: January 16, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 51,216 hours, 24,854 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Defective
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. L1 DOOR WINDOW FOGGED UP INSIDE PREVENTING VERIFICATION OF SLIDE STRAP STATUS. REMOVED AND REPLACED WINDOW IAW AMM 56-30-00. LEAK AND OPERATIONAL CHECK GOOD.
